# SDR UIEA2019052504293

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,015 hours, 20,530 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"AFT FUEL XFEED" EICAS AND VALVE LIGHT THREE TIMES IN FLIGHT.  ( PERFORMED FUEL DRAIN SUMP IAW AMM 12-11-03 AND OPS TEST IAW AMM 28-22-12, NO FAULTS FOUND. MESSAGES CLEARED. OPS CHECK GOOD  )
